# SDR CA040624008

- Difficulty date: June 22, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 49,633 hours
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKE-OFF, THE CREW REPORT THAT THEY HAD HEARD A BANG.  ALL ENGINE PARAMETERS WERE NORMAL.  THE AIRCRAFT MADE AN UNSCHEDULED LANDING.  ALL ENGINES WERE PHYSICALLY INSPECTED WITH NO APPARENT DAMAGE.   ALL 3 ENGINES WERE STARTED, POWERED UP AND REVERSERS DEPLOYED.  ALL ENGINES WERE CHECKED SERVICEABLE IAW MM 71-00 AND PWA MM 71-00-00.  THE AIRCRAFT WAS RELEASED AND NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
